Robert J. Lemke Oliver
Robert J. Lemke Oliver
Assistant Professor, Tufts University
Verified email at - Homepage
Cited by
Cited by
Unexpected biases in the distribution of consecutive primes
RJL Oliver, K Soundararajan
Proceedings of the National Academy of Sciences 113 (31), E4446-E4454, 2016
Almost-primes represented by quadratic polynomials
RJL Oliver
a∈ A 2, 1, 2012
Eta-quotients and theta functions
RJ Lemke Oliver
Advances in Mathematics 241, 1-17, 2013
Bounded gaps between primes in number fields and function fields
A Castillo, C Hall, R Lemke Oliver, P Pollack, L Thompson
Proceedings of the American Mathematical Society 143 (7), 2841-2856, 2015
Representation by ternary quadratic forms
RJ Lemke Oliver
Bulletin of the London Mathematical Society 46 (6), 1237-1247, 2014
Proof of the Alder-Andrews conjecture
C Alfes, M Jameson, R Oliver
Proceedings of the American Mathematical Society 139 (1), 63-78, 2011
Effective log-free zero density estimates for automorphic -functions and the Sato-Tate conjecture
RJ Lemke Oliver, J Thorner
arXiv preprint arXiv:1505.03122, 2015
3-isogeny Selmer groups and ranks of abelian varieties in quadratic twist families over a number field
M Bhargava, Z Klagsbrun, RJL Oliver, A Shnidman
Duke Mathematical Journal 168 (15), 2951-2989, 2019
The distribution of the Tamagawa ratio in the family of elliptic curves with a two-torsion point
Z Klagsbrun, RJL Oliver
Research in the Mathematical Sciences 1 (1), 1-10, 2014
Asteroid Lightcurve Analysis at the Oakley Observatory-March/April 2007
J Sauppe, S Torno, R Lemke-Oliver, R Ditteon
Minor Planet Bulletin 34, 119-122, 2007
The distribution of 2-Selmer ranks of quadratic twists of elliptic curves with partial two-torsion
Z Klagsbrun, RJL Oliver
Mathematika 62 (1), 67-78, 2016
Upper bounds on number fields of given degree and bounded discriminant
RJL Oliver, F Thorne
arXiv preprint arXiv:2005.14110, 2020
Rank growth of elliptic curves in nonabelian extensions
RJL Oliver, F Thorne
arXiv preprint arXiv:1810.04018, 2018
Gauss sums over finite fields and roots of unity
R Oliver
Proceedings of the American Mathematical Society 139 (4), 1273-1276, 2011
Asymptotic identities for additive convolutions of sums of divisors
RJ Lemke Oliver, ST Shrestha, F Thorne
arXiv e-prints, arXiv: 2007.09275, 2020
The number of ramified primes in number fields of small degree
R Lemke Oliver, F Thorne
Proceedings of the American Mathematical Society 145 (8), 3201-3210, 2017
Best Possible Densities of Dickson m-Tuples, as a Consequence of Zhang–Maynard–Tao
A Granville, DM Kane, D Koukoulopoulos, RJL Oliver
Analytic Number Theory, 133-144, 2015
Improved lower bounds for the number of fields with alternating Galois group
A Landesman, RJ Lemke Oliver, F Thorne
Bulletin of the London Mathematical Society, 2021
Upper bounds on polynomials with small Galois group
RJ Lemke Oliver, F Thorne
Mathematika 66 (4), 1054-1059, 2020
The Generalized Nagell–Ljunggren Problem: Powers with Repetitive Representations
A Bridy, RJL Oliver, A Shallit, J Shallit
Experimental Mathematics 28 (4), 428-439, 2019
The system can't perform the operation now. Try again later.
Articles 1–20